MathSciNet Relay Station
MathSciNet bibliographic data
MR2646114 (2012d:42013) 42A38
Fernández, Carmen; Galbis, Antonio Annihilating sets for the short time Fourier transform. Adv. Math. 224 (2010), no. 5, 1904–1926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement